# SDR FDEA2019082171916

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INSPECTION OF FASTENER HOLE (C)FAILED ROTO PROBE INSPECTION DUE TO   MULTIPLE CRACK INDICATIONS AT APOX. DEPTH OF .9" TO 1.4" INSPECTION FROM THE   BOTTOM SKIN UPWARDS. POSSIBLE SHIM LOCATED IN AREA OF INDICATIONS.  COMPLIED WITH EA 6-5710-TO348474-P1
